Share Your Story : Terry

lupron

Today’s story is a bit different.  Meet, Terry, a 72-year-old man from California.  Terry was diagnosed with prostate cancer and was prescribed Lupron Depot as part of his treatment.  He would like to share his experience with us today, as well as pose a question to all of you:

*

I had prostate cancer and opted for the radiation (43 days) and Lupron Injections for two years – every six months. I was able to withstand the first two injections but the side effects were so bad, I told the doctor to discontinue.

I was due for my third injection on June 15th, 2016 – its now August 6th and I still have side effects. At the height of my pain, there were hot flashes, joint pain in hips, knees, feet, chills, fatigue, burning urine, loose bowels, and would get up 10 times at night. Some of the side effects have decreased, however, the fatigue is extreme. Still having to go to the bathroom all through the night and loose bowels.

The doctors never mentioned any of the less common side effects. Hopefully, it gets better?

*

If YOU would like to give Terry some encouragement and discuss your side effects and how long they took to dissipate (assuming they have), please email him here.  He would love some hope and encouragement.  And I know so many of you who offer hope and encouragement.

And if you would like to share your story, click here.